# SDR AWXA0001421

- Difficulty date: February 27, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6936677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 927 STR 26R INTERCOSTAL HAS EXFOLIATION ON LOWER LEG.  REMOVED DAMAGED INTERCOSTAL IAW SRM 51-40-02; FABED INTERCOSTAL IAW SRM 51-20-01; INSTALLED INTERCOSTAL IAW 51-40-02.
